# SDR I5EA2021031500008

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N803TJ
- Make and model: Boeing 737-45D
- Aircraft serial: 27156
- Aircraft time: 56,133 hours, 30,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 36962
- Condition: Discharged
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH INTERIOR AND EXTERIOR EMERGENCY EXIT LIGHTS INOP AT R1.  REMOVED AND REPLACED BATTERY PACK AT M1132, STA 330R. IAW B737-400 AMM 33-51-51
